×

Found 1,782 Documents (Results 1–100)

100
MathJax

Topological dynamics. (English) Zbl 07492967

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 407-428 (2021).
MSC:  34Gxx
PDF BibTeX XML Cite
Full Text: DOI

Extension of the invariance principle for compound renewal processes to the zones of moderately large and small deviations. (English. Russian original) Zbl 1455.60118

Theory Probab. Appl. 65, No. 4, 511-526 (2021); translation from Teor. Veroyatn. Primen. 65, No. 4, 651-670 (2020).
MSC:  60K05 60F17 60F10
PDF BibTeX XML Cite
Full Text: DOI

On the integral of diffusion process on interval with unattainable edges boundaries: semi-Markov approach. (English. Russian original) Zbl 1448.60180

J. Math. Sci., New York 251, No. 1, 155-159 (2020); translation from Zap. Nauchn. Semin. POMI 474, 233-240 (2018).
MSC:  60K15 60J60 60F17
PDF BibTeX XML Cite
Full Text: DOI

Method of limiting differential inclusions for nonautonomous discontinuous systems with delay. (English. Russian original) Zbl 1433.34109

Proc. Steklov Inst. Math. 305, Suppl. 1, S65-S74 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 236-246 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software